MathSciNet Relay Station
MathSciNet bibliographic data
MR2031044 (2004m:14103) 14M05 (14M06 14M12)
Casanellas, M. Uniqueness of varieties of minimal degree containing a given scheme. Trans. Amer. Math. Soc. 356 (2004), no. 5, 1875–1888 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement